Journal of Mathematical Logic 14 (2):1450010 (2014)

Abstract
We provide a new criterion for embedding
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/s021906131450010x
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,130
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Equivalence Relations Invariant Under Group Actions.Tomasz Rzepecki - 2018 - Journal of Symbolic Logic 83 (2):683-702.
Galois Groups as Quotients of Polish Groups.Krzysztof Krupiński & Tomasz Rzepecki - 2020 - Journal of Mathematical Logic 20 (3):2050018.

Add more citations

Similar books and articles

Analytics

Added to PP index
2015-09-02

Total views
12 ( #809,294 of 2,506,425 )

Recent downloads (6 months)
1 ( #416,997 of 2,506,425 )

How can I increase my downloads?

Downloads

My notes